MAUDE Adverse Event Report: BECTON DICKINSON CARIBE LTD. BD MULTITEST¿; COUNTER, DIFFERENTIAL CELL

BECTON DICKINSON CARIBE LTD. BD MULTITEST¿; COUNTER, DIFFERENTIAL CELL
Catalog Number 337166
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: date of event is unknown.B3.The date received by manufacturer has been used for this field.H.3.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that while using bd multitest¿, erroneous results occurred on patient sample and no injuries or treatment have been reported.The following information was provided by the initial reporter: the exact date is no longer traceable by the customer, but was confirmed to have occurred within (b)(6) 2024.Problem with the trucount - there seems to be too low number of beads inside, this resulted in too high absolute counting results that were not realistic.
 
Event or Problem Description
It was reported that while using bd multitest¿, erroneous results occurred on patient sample and no injuries or treatment have been reported.The following information was provided by the initial reporter: the exact date is no longer traceable by the customer, but was confirmed to have occurred within june2024.Problem with the trucount - there seems to be too low number of beads inside, this resulted in too high absolute counting results that were not realistic.
 
Additional Manufacturer Narrative
The following fields have been updated with corrected information: h.6 imdrf annex b: b21.H.6 imdrf annex c: c21.H.6 imdrf annex d: d16.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation summary: based on the investigation results, the reported defect was confirmed, however was not replicated after retain sample testing.Investigation results that were performed on the indicated failure mode were the following: bhr review a showing acceptable performance.Retain sample testing showing acceptable performance.Potential cause for customer reported complaint was not determined.

Brand Name
BD MULTITEST¿
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECTON DICKINSON CARIBE LTD.
vicks drive
lot no. 6
cayey PR
Manufacturer (Section G)
BECTON DICKINSON CARIBE LTD.
vicks drive
lot no. 6
cayey PR
Manufacturer Contact
fahmy razak - mdr
2350 qume drive
san jose, CA 95131
4089542435
MDR Report Key19841242
Report Number3008352382-2024-00003
Device Sequence Number12411736
Product Code GKZ
UDI-Device Identifier00382903371662
UDI-Public(01)00382903371662(17)250331(10)60469
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K060375
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/31/2025
Device Catalogue Number337166
Device Lot Number60469
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2024
Supplement Date Received by Manufacturer06/28/2024
01/07/2025
Initial Report FDA Received Date07/26/2024
Supplement Report FDA Received Date08/27/2024
01/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/29/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown